# SDR ASOA20151104066C

- Difficulty date: November 4, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 34,136 hours, 26,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Part serial: 52705
- Condition: Discharged
- Location: Emergency Lights
- Part time: 22,509 hours, 18,956 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE TEST THE GALLEY EMERGENCY CEILING LIGHT AND SERVICE DOOR LIGHT WERE DIM.  MAINTENANCE REPLACED THE NR 3 EMERGENCY LIGHT BATTERY AND OPS CHECKS WERE GOOD.
